# SDR TRAX200800390

- Difficulty date: March 9, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 12,376 hours, 10,623 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT SIDE CLIPS ARE CRACKED ON THE AFT SIDE OF THE PRESSURE BULKHEAD FS 625.3.  LUBED PAX DOOR IAW CRJ MM 12-20-52.  PERFORMED FUNCTIONAL TEST OF INNER HANDLE WITH NO DEFECTS NOTED IAW CRJ MM 52-11-00.  SUPPLEMENTAL SDR CLOSED 4/3/08.
